Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Primary intersections for two sided ideals of a Noetherian matrix ring.


Author: Edmund H. Feller
Journal: Trans. Amer. Math. Soc. 90 (1959), 336-339
MSC: Primary 16.00
MathSciNet review: 0104709
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.00

Retrieve articles in all journals with MSC: 16.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0104709-X
Article copyright: © Copyright 1959 American Mathematical Society